| Model Number |
0502103010 |
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the lip lens was fractured and the potential of the pieces being left in the patient.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: the tip lens was fractured.Probable root cause: thermal destruction of epoxy.Improper epoxy/curing process.Laser welding failure.Use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
Event or Problem Description